Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Straterra - patience involved ZeeZee jrbecker

Posted by ZeeZee on January 14, 2003, at 13:44:14

In reply to Re: Straterra - patience involved ZeeZee, posted by jrbecker on January 14, 2003, at 10:29:08

Thank you so much for all your help!

We did a test to see if my son's b/p goes up after taking his dose of Dex and in fact it did not. But his pulse shoots up from the 70's to the high 90's and above 100. He complains of severe muscle tension in his jaw after days of continuous use, but has never experienced the sweating. He hates the overall effect of the Dex; the flattening of his personality, sleep disturbance, anorexia and sex. dysfunction.
I will definitly inquire about the Strattera and I too thought a beta blocker would be helpful in addition.

I just really worry, he's so young to be bothered with "middle age" health problems. As a college sudent he doesn't take the best care of himself so I worry about him damaging his health even futher.

Thank you again. Hope this drug works well for you and I'll keep you posted on my son.

Regards,
ZeeZee


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ZeeZee thread:133458
URL: http://www.dr-bob.org/babble/20030113/msgs/135842.html